کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
10526313 | 958451 | 2005 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On linear rank tests for truncated binomial randomization
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آمار و احتمال
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, we propose a modification of Rosenberger and Rukhin's (Nonparametric Statist. 15 (2003) 455-465) linear rank test following truncated binomial randomization. This modified test is asymptotically normal under much less strict conditions, and unlike Rosenberger and Rukhin's, can be used with standard score functions.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 72, Issue 1, 1 April 2005, Pages 83-92
Journal: Statistics & Probability Letters - Volume 72, Issue 1, 1 April 2005, Pages 83-92
نویسندگان
Yanqiong Zhang, William F. Rosenberger,